| Model Number |
G21711 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is still pending, a follow up mdr will be submitted to include the investigation conclusions.
Event or Problem Description
Event is fda mdr reportable based on the device malfunction reporting precedence for this device family for the issue of ¿stent kinked/bent'.Reported by the dm via phone call- while trying to put the stent onto the guidewire, the pig tail got kinked.The procedure was completed with a new device.
Event or Problem Description
Event is fda mdr reportable based on the device malfunction reporting precedence for this device family for the issue of ¿stent kinked/bent'.Reported by the dm via phone call while trying to put the stent onto the guidewire, the pig tail got kinked.The procedure was completed with a new device.
Additional Manufacturer Narrative
1 x zso-7-15 of lot number c1554918 was returned to cirl open in its original packaging.The device involved in the complaint was evaluated in the laboratory on 25th october 2019.A slight kink was noted at the 2nd and 5th tapered end porthole.No straightener was returned.A 0.035 wireguide passed through the stent fine.Prior to distribution all zso-7-15 are subjected to visual and functional checks to ensure device integrity.These inspections and functional checks are outlined in internal procedures in place in cirl.A review of the manufacturing records for zso-7-15 of lot number c1554918 did not reveal any discrepancies that could have contributed to this complaint issue.The review of relevant manufacturing records, confirms the failure mode has not previously occurred with the current lot number.Based on the information available to date, there is no evidence to suggest that there are any manufacturing issues associated with lot number c1554918.The instructions for use, ifu0045-6 which accompanies this device instructs the user to ¿visually inspect with particular attention to kinks, bends and breaks.If an abnormality is detected that would prohibit proper working condition, do not use.¿ also, the user is instructed by the instructions for use, ifu0045-7: ¿care must be exercised when straightening the pigtail curls* in order to avoid kinking or breaking the stent.¿ there is no evidence to suggest that the user did not follow the instructions for use.A definitive root cause cannot be determined, as the circumstances of use cannot be replicated in the laboratory and due to limited information.A possible cause of this complaint may be that the kink occurred while being straightened as it was being loaded onto the wire guide.Complaint is confirmed as the failure was verified in the laboratory.According to the information reported, the patient did not experience any adverse effects due to this occurrence.Complaints of this nature will continue to be monitored for potential emerging trends.
Additional Manufacturer Narrative
Event or Problem Description